Stability and Resolution Analysis for a Topological Derivative Based Imaging Functional

Type de document :
Article dans une revue
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2012, 50 (1), pp.48-76
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00695667
Contributeur : Serena Benassù <>
Soumis le : mercredi 9 mai 2012 - 15:46:06
Dernière modification le : jeudi 27 avril 2017 - 09:47:01

Identifiants

  • HAL Id : hal-00695667, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

Josselin Garnier, H. Ammari, V. Jugnon, H. Kang. Stability and Resolution Analysis for a Topological Derivative Based Imaging Functional. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2012, 50 (1), pp.48-76. 〈hal-00695667〉

Partager

Métriques

Consultations de la notice

64